Monotonicity Formula for a Problem with Hysteresis

D. E. Apushkinskaya, N. N. Uraltseva

Research output

Abstract

A new monotonicity formula is obtained for a problem with discontinuous nonlinearities arising in the modeling of various processes with a memory effect.

Original languageEnglish
Pages (from-to)49-51
Number of pages3
JournalDoklady Mathematics
Volume97
Issue number1
DOIs
Publication statusPublished - 1 Jan 2018

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Monotonicity Formula for a Problem with Hysteresis'. Together they form a unique fingerprint.

Cite this